# SDR UIEA2019042804058

- Difficulty date: April 28, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,254 hours, 21,095 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 2 STATUS MSG.( T/S PER AMM 26-11-00, NO FAULTS  NOTED. NO MESSAGES AT THIS TIME C/W DVI, NO FAULTS DETECTED.  DUE TO HISTORY, TRANSFERRED TO MDRR # 110870.  PLACARD INSTALLED.   LP 1065574 - 5: INSPECTED FIRE LOOP, ENG NR 2 HARNESS AND CLAMPS FOR SHOT WIRES PER SWPM 20-10-06. NO DEFECTS NOTED. NR 2 ENG FIRE TEST GOOD PER FIM 26-11-00 TASK 804. MDDR 110870 STILL VALID.  LP 1065582 - M5: PERFORMED SWAP OF RT ENG FIRE LOOP CARDS M683 AND M684 PER WDM 26-11-21 SHEET 2. NO STS MSGS WERE ON THE EICAS. OPS CHECK OF THE FIRE LOOP SYSTEM TESTED OK. REF USED 26-21-00-705-001 MDDR OPEN FOR FURTHER TROUBLESHOOTING.  LP 1065583 - M2: PILOTS NOTED NO MSG'S DURING FLT. NO MSG'S CURRENTLY NOTED, DMI REMAINS OPEN.  LP 1065588 - M3: CREW REPORTS NO FURTHER MESSAGE FOR R ENG LP 2. THIS CLEARS DMI # 110870. DISPATCH AND MCC NOTIFIED.  )
